Skip to main content

The Best Form of Index Number

Item Preview

texts
The Best Form of Index Number


Published March 1, 1921
SHOW MORE


"The Best Form of Index Number" is an article from Quarterly Publications of the American Statistical Association, Volume 17.

View more articles from Quarterly Publications of the American Statistical Association.
View this article on JSTOR.
View this article's JSTOR metadata.

You may also retrieve all of this items metadata in JSON at the following URL: https://archive.org/metadata/jstor-2965310



Volume 17
Publisher Quarterly Publications of the American Statistical Association
Pages 6
Language English
Book contributor JSTOR
Collection jstor_quarpublamerstat; jstor_ejc; additional_collections; journals

See also JSTOR (head)[JSTOR (head)]; JSTOR (article)[JSTOR (article)]; JSTOR (issue)[JSTOR (issue)]; JSTOR (journal)[JSTOR (journal)]

comment
Reviews

There are no reviews yet. Be the first one to write a review.
SIMILAR ITEMS (based on metadata)
eye
Title
Date Archived
Creator
Source: http://www.jstor.org/stable/10.2307/2965314
Source: http://www.jstor.org/stable/10.2307/2965193
Source: http://www.jstor.org/stable/10.2307/2965311
Source: http://www.jstor.org/stable/10.2307/2965312
Source: http://www.jstor.org/stable/10.2307/2965313
Source: http://www.jstor.org/stable/10.2307/1820384
JSTOR Early Journal Content, The American Economic Review
by Fisher, Irving
texts
eye 81
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1804422
JSTOR Early Journal Content, Science
texts
eye 75
favorite 0
comment 0
Source: http://www.jstor.org/stable/10.2307/1633692